Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 310, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 14, 2023, 5:01 PM CDT for 5 counties in Arkansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 5:01 PM CDT (22:01 UTC)
- Expired
- Jun 14, 2023, 5:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 38 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:01 PM CDT | HAIL 1.25 | 3 N Haskell, AR | *Delayed Report* Social media picture of half dollar sized hail taken from the Haskell exit (hwy 67) off I-30. Time estimated from radar. |
| Jun 14, 5:03 PM CDT | HAIL 1 | 1 Wsw Benton, AR | Shared with NWS Forecasters via cell phone picture. |
| Jun 14, 5:51 PM CDT | HAIL 1 | 1 E F.B. Baugh Recreati, AR | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 4:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1002 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.7
The text
As transmitted.
878
WUUS54 KLZK 142201
SVRLZK
ARC053-059-069-119-125-142245-
/O.NEW.KLZK.SV.W.0310.230614T2201Z-230614T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
501 PM CDT Wed Jun 14 2023
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northern Grant County in central Arkansas...
Northwestern Jefferson County in southeastern Arkansas...
Southeastern Saline County in central Arkansas...
Northeastern Hot Spring County in southwestern Arkansas...
Southeastern Pulaski County in central Arkansas...
* Until 545 PM CDT.
* At 500 PM CDT, a severe thunderstorm was located over Haskell, or 7
miles southwest of Benton, moving east at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Little Rock... Benton...
Bryant... Sheridan...
White Hall... Haskell...
Shannon Hills... Wrightsville...
Redfield... Traskwood...
Tull... Cane Creek...
Ironton... Estes...
East End... Orion...
Mabelvale... Salem in Saline County...
Hensley Island... Pine Bluff Arsenal...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3423 9210 3442 9279 3455 9278 3465 9268
3467 9210 3462 9211 3462 9206
TIME...MOT...LOC 2200Z 282DEG 26KT 3451 9268
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
722 follow-up statements
972
WWUS54 KLZK 142205 RRA
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
505 PM CDT Wed Jun 14 2023
ARC053-059-069-119-125-142245-
/O.CON.KLZK.SV.W.0310.000000T0000Z-230614T2245Z/
Grant AR-Jefferson AR-Saline AR-Hot Spring AR-Pulaski AR-
505 PM CDT Wed Jun 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN GRANT...NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE...
NORTHEASTERN HOT SPRING AND SOUTHEASTERN PULASKI COUNTIES...
At 504 PM CDT, a severe thunderstorm was located over Haskell, or
near Benton, moving east at 30 mph. This storm has a history of
producing golf ball sized hail, most recently near Lonsdale, and is
consistently producing quarter sized hail along its path.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Little Rock... Benton...
Bryant... Sheridan...
White Hall... Haskell...
Shannon Hills... Wrightsville...
Redfield... Traskwood...
Tull... Cane Creek...
Ironton... Estes...
East End... Orion...
Mabelvale... Salem in Saline County...
Hensley Island... Pine Bluff Arsenal...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3423 9210 3442 9279 3455 9278 3465 9268
3467 9210 3462 9211 3462 9206
TIME...MOT...LOC 2204Z 282DEG 26KT 3450 9264
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
72452
WWUS54 KLZK 142221
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
521 PM CDT Wed Jun 14 2023
ARC059-142230-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-230614T2245Z/
Hot Spring AR-
521 PM CDT Wed Jun 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOT SPRING COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and southeastern Arkansas.
LAT...LON 3435 9253 3436 9257 3448 9259 3458 9253
3462 9210 3462 9206 3423 9210
TIME...MOT...LOC 2220Z 286DEG 28KT 3446 9247
$$
ARC053-069-119-125-142245-
/O.CON.KLZK.SV.W.0310.000000T0000Z-230614T2245Z/
Grant AR-Jefferson AR-Saline AR-Pulaski AR-
521 PM CDT Wed Jun 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN GRANT...NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE AND
SOUTHEASTERN PULASKI COUNTIES...
At 520 PM CDT, a severe thunderstorm was located near Tull, or 9
miles southeast of Benton, moving east at 30 mph. This storm has a
history of producing up to significantly sized and destructive hail,
most recently in Lonsdale and areas of Haskell.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Benton... Sheridan...
White Hall... Wrightsville...
Redfield... Tull...
Cane Creek... Pine Bluff Arsenal...
Estes... East End...
Orion... Hensley Island...
Bauxite... Belfast...
Shaw... Lock and Dam 5 Park...
Kearney... Tar Camp Park...
Woodson... Center Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3435 9253 3436 9257 3448 9259 3458 9253
3462 9210 3462 9206 3423 9210
TIME...MOT...LOC 2220Z 286DEG 28KT 3446 9247
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
72What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:42 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 14, 2:42 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 242 PM CDT Wed Jun 14 2023 ...New SHORT TERM, LONG TERM, AVIATION... .SHORT TERM... (This evening through Friday) Issued at 237 PM CDT Wed Jun 14 2023 Very unsettled weather continued from the overnight hours into the morning hours across much of Arkansas. A few thunderstorms across the state brought areas of strong winds, torrential rain, and large hail. A brief lull in the action was seen during midday. 18z balloon combined with the HRRR does suggest severe weather will be possible again this afternoon and evening despite the overnight/morning convection. The 18z balloon does show the atmosphere has recovered nicely with nearly 4000 J/kg of cape. The first round forecast for this afternoon is expected across southern portions of the state...generally the southern third. A second round will be possible across more of central Arkansas after 00z...however recent versions of the HRRR have become a little less bullish on the extent of this development compared to runs earlier in the day. Through the remainder of the short term, the nearly stationary front that is in place over southern Arkansas will continue to meander around the area. Current thinking has the front pushing south on Thursday before stalling south of the Louisiana border. This may bring Arkansas a brief break from precipitation chances on Thursday during the daytime hours. However with NW flow aloft over the region, the period of dry weather will be short lived as another round of disturbances moves through the state late Thursday night/early Friday morning. Severe weather chances will once again be in the forecast with the main threats being large hail and damaging winds. && .LONG TERM... (Friday Night through next Wednesday) Issued at 237 PM CDT Wed Jun 14 2023 To begin the period, a frontal boundary will remained stalled across the state Friday night into early Saturday bringing the chance for scattered showers and thunderstorms. As we move into Saturday night and Sunday, another cold front is expected to move into the state increasing the chance for more widespread showers and thunderstorms. Severe weather chances will remain isolated with gusty winds and hail the main hazards. In regards to QPF amounts...it really just depends where storms develop. However, through the period, QPF amounts up to inch will be possible...although higher amounts will be for areas who see multiple rounds of heavy rain. Many locations may only see up to half and inch through the period. The heaviest and more widespread rainfall is expected Saturday night into Sunday associated with a stronger system moving into the area. Warm temperatures and higher heat index values are expected through the long term as the humidity returns to the state. Afternoon high temperatures are expected to be in the mid 80s to mid 90s with heat index values in the mid 90s to near 105 degrees possible. The highest heat index values will be across portions of southern Arkansas. Overnight low temperatures are expected to be in the mid 60s to mid 70s through the period. && .AVIATION... (18Z TAFS) Issued at 237 PM CDT Wed Jun 14 2023 Continued unsettled weather is in the forecast over the next 24 hours with showers and thunderstorms forecast to remain in the forecast through at least this evening. Overnight some patchy fog will be possible, with better chances across the northern terminals. After 14z on Thursday VFR conditions should return to all terminals through the end of the TAF forecast period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 64 88 67 88 / 40 10 10 30 Camden AR 66 89 68 86 / 60 10 40 50 Harrison AR 61 86 65 86 / 30 10 20 40 Hot Springs AR 66 91 68 87 / 50 10 40 50 Little Rock AR 69 90 71 90 / 50 10 30 50 Monticello AR 69 90 71 88 / 60 10 40 50 Mount Ida AR 64 90 65 87 / 50 10 40 50 Mountain Home AR 62 86 65 87 / 20 10 10 30 Newport AR 66 87 69 89 / 40 20 10 30 Pine Bluff AR 67 88 70 86 / 60 10 40 50 Russellville AR 65 89 68 87 / 50 10 30 50 Searcy AR 66 88 68 88 / 60 10 20 40 Stuttgart AR 69 88 71 87 / 60 10 30 40 && .LZK WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...65 LONG TERM....233 AVIATION...65
Hazardous weather outlook, Jun 14, 2:47 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 247 PM CDT Wed Jun 14 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-152000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 247 PM CDT Wed Jun 14 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Chances for showers and thunderstorms will continue this afternoon and evening. Some storms will be capable of producing damaging winds and large hail, with the better chances across the southern two thirds of the state. Although not the main threat, locally heavy rainfall may also occur which may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered thunderstorms are in the forecast, especially on Friday and into the weekend. Some storms could be strong to severe, with large hail and damaging winds the main concerns. Heavy downpours may result in localized flash flooding. Late in the weekend and early next week, high pressure will try to build over the region from Texas. It will feel more like summer, with above average temperatures expected. Heat index value will likely top 100 degrees mainly from Little Rock southward. .Spotter Information Statement... Spotter Activation May Be Needed. Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Jun 14, 1:55 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Little Rock AR
155 PM CDT Wed Jun 14 2023
ARZ066-067-141930-
Calhoun AR-Ouachita AR-
155 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of west central Calhoun
and northwestern Ouachita Counties through 230 PM CDT...
At 155 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bluff City, or 14 miles southeast of Prescott, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden... Chidester...
Poison Springs State Park... Cullendale...
White Oak Lake State Park... East Camden...
Amy... Harmony Grove...
Reader... Fairview in Ouachita County...
Warner... Bragg City...
Tates Bluff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3355 9311 3378 9310 3378 9305 3377 9302
3378 9299 3379 9297 3381 9281 3381 9272
3380 9271 3348 9273
TIME...MOT...LOC 1855Z 273DEG 38KT 3367 9320
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
233Special weather statement, Jun 14, 2:31 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
231 PM CDT Wed Jun 14 2023
ARZ062-063-066>068-142000-
Bradley AR-Cleveland AR-Calhoun AR-Dallas AR-Ouachita AR-
231 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of northwestern
Bradley, southwestern Cleveland, northern Calhoun, southeastern
Dallas and northeastern Ouachita Counties through 300 PM CDT...
At 230 PM CDT, Doppler radar was tracking a strong thunderstorm near
Highland Industrial Park, or 11 miles northeast of Camden, moving
east at 45 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden... Fordyce...
Bearden... Kingsland...
Thornton... Ellisville...
Harlow... Hebron...
Highland Industrial Park... Weeks...
Tipton... Marks Mill State Park...
East Camden... Banks...
Tinsman... Amy...
Harmony Grove... Warner...
Hopeville... Ivan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3358 9283 3371 9295 3379 9285 3397 9223
3355 9216
TIME...MOT...LOC 1930Z 261DEG 41KT 3370 9271
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
72Special weather statement, Jun 14, 3:03 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
303 PM CDT Wed Jun 14 2023
ARZ063-064-067>069-142045-
Bradley AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-
303 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of northern Bradley,
southeastern Cleveland, northeastern Calhoun, northwestern Drew and
southwestern Lincoln Counties through 345 PM CDT...
At 303 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ellisville, or 9 miles south of Fordyce, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monticello... Warren...
Wilmar... Ellisville...
Plantersville... Green Hill...
Weeks... Brandon...
Tipton... Marks Mill State Park...
Herbine... Banks...
Tinsman... Cornerville...
Montongo... New Edinburg...
Relfs Bluff... Rye...
Chambersville... Calhoun...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3359 9246 3366 9251 3375 9250 3391 9173
3353 9171
TIME...MOT...LOC 2003Z 268DEG 35KT 3369 9236
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
72Special weather statement, Jun 14, 3:46 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
346 PM CDT Wed Jun 14 2023
ARZ042-141-241-142115-
Northern Montgomery County Higher Elevations AR-Garland AR-
Central and Eastern Montgomery County AR-
346 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of central Garland and
east central Montgomery Counties through 415 PM CDT...
At 346 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Lake Ouachita State Park, or 17 miles east of Mount
Ida, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Hot Springs Village...
Mountain Pine... Jessieville...
Lake Ouachita State Park... Hot Springs National Park...
Avant... Lena Landing Rec Area...
Hamilton... Mountain Valley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3469 9346 3474 9297 3469 9297 3468 9298
3464 9298 3463 9297 3453 9297 3459 9347
TIME...MOT...LOC 2046Z 271DEG 40KT 3464 9335
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
234Special weather statement, Jun 14, 4:07 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
407 PM CDT Wed Jun 14 2023
ARZ032-039-044-142145-
Pulaski AR-Perry AR-Faulkner AR-
407 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of northeastern Perry,
Faulkner and northern Pulaski Counties through 445 PM CDT...
At 407 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wye Mountain, or near Perryville, moving east at 45 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Little Rock... Conway...
Sherwood... Jacksonville...
Maumelle... Perryville...
Little Rock AFB... Vilonia...
Mayflower... Enola...
Houston... Pickles Gap...
Little Italy... Gravel Ridge...
Morgan... Marche...
Olmstead... Roland in Pulaski County...
Gibson... Toad Suck...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3484 9211 3486 9275 3493 9282 3503 9280
3508 9265 3508 9261 3511 9257 3512 9254
3511 9254 3511 9252 3513 9252 3526 9214
TIME...MOT...LOC 2107Z 258DEG 40KT 3496 9273
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
72Special weather statement, Jun 14, 4:15 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
415 PM CDT Wed Jun 14 2023
ARZ042-043-054-142200-
Hot Spring AR-Saline AR-Garland AR-
415 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of central Garland,
central Saline and northeastern Hot Spring Counties through 500 PM
CDT...
At 415 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mountain Pine, or 8 miles north of Hot Springs, moving east at 30
mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Benton...
Hot Springs Village... Haskell...
Mountain Pine... Traskwood...
Lonsdale... Jessieville...
Lake Ouachita State Park... Hot Springs National Park...
Salem in Saline County... Avilla...
Nance... Mountain Valley...
Congo... Glen Rose...
Gulpha Gorge... Grape...
Bland... Crows...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3453 9323 3463 9324 3470 9317 3473 9256
3442 9263
TIME...MOT...LOC 2115Z 274DEG 27KT 3461 9308
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
72The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 23 min |
| Jun 13, 8:43 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Jun 13, 9:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 43 min |
| Jun 13, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 24 min |
| Jun 13, 10:32 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 19 min |
| Jun 13, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 42 min |
| Jun 13, 11:31 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 44 min |
| Jun 13, 11:32 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 43 min |
| Jun 13, 11:58 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 47 min |
| Jun 14, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 51 min |
| Jun 14, 12:38 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 16 min |
| Jun 14, 12:46 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lonoke | 44 min |
| Jun 14, 12:50 AM CDT | Special Weather Statement | LZK | Clark | 25 min |
| Jun 14, 12:58 AM CDT | Special Weather Statement | LZK | Pulaski | 32 min |
| Jun 14, 1:27 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 24 min |
| Jun 14, 1:33 AM CDT | Special Weather Statement | LZK | Lonoke | 27 min |
| Jun 14, 3:37 AM CDT | Special Weather Statement | LZK | Perry | 38 min |
| Jun 14, 4:03 AM CDT | Special Weather Statement | LZK | Faulkner | 42 min |
| Jun 14, 4:06 AM CDT | Special Weather Statement | LZK | Johnson | 39 min |
| Jun 14, 4:16 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 44 min |
| Jun 14, 4:23 AM CDT | Special Weather Statement | LZK | Lonoke | 52 min |
| Jun 14, 4:41 AM CDT | Special Weather Statement | LZK | Johnson | 34 min |
| Jun 14, 4:44 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 46 min |
| Jun 14, 4:48 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 42 min |
| Jun 14, 5:22 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope | 38 min |
| Jun 14, 5:28 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 47 min |
| Jun 14, 5:49 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner | 41 min |
| Jun 14, 6:02 AM CDT | Special Weather Statement | LZK | Yell | 43 min |
| Jun 14, 6:08 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 52 min |
| Jun 14, 6:17 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner | 43 min |
| Jun 14, 6:20 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 40 min |
| Jun 14, 6:29 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 46 min |
| Jun 14, 6:49 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, Pulaski | 41 min |
| Jun 14, 6:56 AM CDT | Special Weather Statement | LZK | Pulaski | 34 min |
| Jun 14, 7:12 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 48 min |
| Jun 14, 7:24 AM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 36 min |
| Jun 14, 7:42 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 32 min |
| Jun 14, 7:45 AM CDT | Special Weather Statement | LZK | Lonoke | 30 min |
| Jun 14, 8:17 AM CDT | Special Weather Statement | LZK | Monroe | 28 min |
| Jun 14, 9:20 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 25 min |
| Jun 14, 9:36 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 39 min |
| Jun 14, 10:14 AM CDT | Special Weather Statement | LZK | Van Buren | 31 min |
| Jun 14, 10:26 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 27 min |
| Jun 14, 12:19 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 20 min |
| Jun 14, 12:23 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun | 37 min |
| Jun 14, 12:56 PM CDT | Special Weather Statement | LZK | Bradley, Drew | 34 min |
| Jun 14, 1:17 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 43 min |
| Jun 14, 1:55 PM CDT | Special Weather Statement | LZK | Ouachita | 35 min |
| Jun 14, 2:31 PM CDT | Special Weather Statement | LZK | Calhoun | 29 min |
| Jun 14, 3:03 PM CDT | Special Weather Statement | LZK | Drew | 42 min |
| Jun 14, 3:46 PM CDT | Special Weather Statement | LZK | Garland | 29 min |
| Jun 14, 4:05 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 40 min |
| Jun 14, 4:07 PM CDT | Special Weather Statement | LZK | Faulkner | 38 min |
| Jun 14, 4:15 PM CDT | Special Weather Statement | LZK | Garland, Saline | 45 min |
| Jun 14, 4:32 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 43 min |
| Jun 14, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 38 min |
| Jun 14, 5:10 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 35 min |
| Jun 14, 5:16 PM CDT | Special Weather Statement | LZK | Yell | 44 min |
| Jun 14, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 30 min |
| Jun 14, 5:30 PM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Jun 14, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 50 min |
| Jun 14, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Montgomery and 1 more | 48 min |
| Jun 14, 5:53 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 52 min |
| Jun 14, 5:54 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 13 min |
| Jun 14, 6:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 39 min |
| Jun 14, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 52 min |
| Jun 14, 6:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Cleveland, Dallas, Garland, Grant, Hot Spring and 1 more | 30 min |
| Jun 14, 6:34 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 9 min |
| Jun 14, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 27 min |
| Jun 14, 6:42 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren, White | 48 min |
| Jun 14, 6:56 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 34 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.